# SDR SWAA2022031140316

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BILGE NUTPLATES AT FLOOR SUPPORT CARGO TIE-DOWNS LBL 14 AT STA 727A; 727B; / REMOVED ACB FLOOR SUPPORT CARGO TIE-DOWN I.A.W SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW CARGO TRACK TIE-DOWN I.A.W SRM 51-40-05-0G-0 INSTALLED NEW CARGO TRACK TIE-DOWN I.A.W SRM 51-40-02-0G-0 AND DWG 146A7500 ID:0061 REV:
